Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 86, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 20, 2011, 12:49 AM CDT for 13 counties in Tennessee. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 12:49 AM CDT (05:49 UTC)
- Expired
- Apr 20, 2011, 1:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Perry County, TN, Rutherford County, TN, Wayne County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 88 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 1:10 AM CDT | TSTM WND DMG | Centerville, TN | TREES DOWN ALONG THE SQUARE IN CENTERVILLE. |
| Apr 20, 1:15 AM CDT | TSTM WND DMG | 8 Se Centerville, TN | TREES DOWN ALONG HWY 50 EAST...TO THE EAST OF CENTERVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:14 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1997 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1626 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
666
WUUS54 KOHX 200549
SVROHX
TNC021-037-043-055-081-099-101-117-119-135-149-181-187-200630-
/O.NEW.KOHX.SV.W.0086.110420T0549Z-110420T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1249 AM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MAURY COUNTY IN MIDDLE TENNESSEE...
HICKMAN COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN PERRY COUNTY IN MIDDLE TENNESSEE...
WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
SOUTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
SOUTH CENTRAL CHEATHAM COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN MARSHALL COUNTY IN MIDDLE TENNESSEE...
LEWIS COUNTY IN MIDDLE TENNESSEE...
NORTHERN WAYNE COUNTY IN MIDDLE TENNESSEE...
NORTHERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
NORTHERN GILES COUNTY IN MIDDLE TENNESSEE...
* UNTIL 130 AM CDT
* AT 1244 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM CENTERVILLE TO LOBELVILLE TO CLIFTON...AND WERE
MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOHENWALD...
FAIRVIEW...
MOUNT PLEASANT...
BELLE MEADE...
BRENTWOOD...
NOLENSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM WEDNESDAY MORNING FOR
MIDDLE TENNESSEE.
&&
LAT...LON 3572 8769 3599 8754 3617 8655 3574 8664
3533 8691 3532 8800
TIME...MOT...LOC 0549Z 270DEG 54KT 3595 8745 3572 8756
3540 8782
$$
JLM1 follow-up statement
797
WWUS54 KOHX 200617
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
117 AM CDT WED APR 20 2011
TNC043-081-135-149-181-200626-
/O.CAN.KOHX.SV.W.0086.000000T0000Z-110420T0630Z/
HICKMAN TN-PERRY TN-DICKSON TN-RUTHERFORD TN-WAYNE TN-
117 AM CDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WAYNE...SOUTHWESTERN
RUTHERFORD...SOUTHEASTERN DICKSON...SOUTHEASTERN PERRY AND HICKMAN
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
LAT...LON 3542 8757 3572 8724 3607 8703 3617 8656
3577 8667 3576 8670 3571 8669 3538 8690
3537 8757
TIME...MOT...LOC 0616Z 270DEG 54KT 3597 8696 3572 8712
3543 8743
$$
TNC037-055-099-101-117-119-187-200630-
/O.CON.KOHX.SV.W.0086.000000T0000Z-110420T0630Z/
MAURY TN-WILLIAMSON TN-DAVIDSON TN-MARSHALL TN-LEWIS TN-LAWRENCE TN-
GILES TN-
117 AM CDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GILES...NORTHERN LAWRENCE...EASTERN LEWIS...NORTHWESTERN MARSHALL...
SOUTHERN DAVIDSON...WILLIAMSON AND MAURY COUNTIES UNTIL 130 AM CDT...
AT 115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF FRANKLIN TO 8
MILES NORTHWEST OF COLUMBIA TO 10 MILES SOUTHEAST OF HOHENWALD...
MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...COLUMBIA...BELLE MEADE...MOUNT PLEASANT...FOREST
HILLS...BRENTWOOD...OAK HILL...SPRING HILL...NOLENSVILLE...BERRY
HILL AND LYNNVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3542 8757 3572 8724 3607 8703 3617 8656
3577 8667 3576 8670 3571 8669 3538 8690
3537 8757
TIME...MOT...LOC 0616Z 270DEG 54KT 3597 8696 3572 8712
3543 8743
$$
JLMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:57 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 19, 10:57 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1057 PM CDT TUE APR 19 2011 .MESOSCALE UPDATE... PRESTORM UPDATE SHOWS HIGH 0-3 KM SRH W/POCKETS OF CAPE AROUND 2500 J/KG IN W MID TN. ACTIVITY APPROACHING MS RVR IN AR INTENSIFYING WITH IR TOPS TO -80 C. LINE OF STORMS WILL HOLD TOGETHER INTO W MID TN NEXT 2-4 HRS W/PROBABLE BOWS IN THE LINE AND BRIEF SPINUPS POSSIBE. OTW LOOKS TO BE DAMAGING WINDS. && .PREV DISCUSSION... /ISSUED 738 PM CDT TUE APR 19 2011/ UPDATE... BNA/DOD FT CAMPBELL RAOB SHOW CAPPED H8/7 LAYER. LITTLE IF ANY ACTIVITY EXPECTED AHEAD OF THE LINE. LINE OF STRONG TO SEVERE STORMS EXPECT TO MAINTAIN INTENSITY OR STRENGTHEN THIS EVENING. LINE WL SHIFT EAST OF THE MS RVR INTO THE NORTHWEST COUNTIES OF MID TN AS SOON AS 11 PM. PREV DISCUSSION... /ISSUED 252 PM CDT TUE APR 19 2011/ DISCUSSION...MAIN CONCERNS THIS FORECAST PERIOD INCLUDE SEVERE WX POTENTIAL LATE TONIGHT AND WEDNESDAY...AND LONG TERM TEMPERATURES AND RAIN PROBABILITIES. IT WAS A WARM AND BREEZY AFTERNOON WITH SUNNY TO PARTLY CLOUDY SKIES. GUSTY SOUTH SOUTHWEST WINDS OVER 30 MPH AT TIMES HAD HELPED WARM TEMPS INTO THE 80S. DEW POINTS HAD CLIMBED INTO THE LOWER 60S. THE LATEST SURFACE MAP SHOWED A LOW PRESSURE SYSTEM OVER MO. A STATIONARY FRONT EXTENDED EASTWARD ACROSS THE OH VALLEY...AND A COLD FRONT EXTENDED FROM THE LOW BACK ACROSS OK/TX. NUMEROUS SHOWERS AND STORMS HAD OCCURRED ACROSS THE OH VALLEY TODAY...AND THUNDERSTORMS WERE BEGINNING TO DEVELOP OVER MO. MID TN WAS RAIN FREE AND WILL BE INTO THE EVENING AS THE ATMOSPHERE REMAINS CAPPED. THE WIND ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM...WITH WIND GUSTS EXPECTED TO DIMINISH SLIGHTLY AROUND SUNSET. OVERNIGHT...THE LOW PRESSURE WILL LIFT QUICKLY TO THE GREAT LAKES REGION AS THE TRAILING COLD FRONT SWEEPS INTO THE MID STATE. SHOWERS AND THUNDERSTORMS WILL STRENGTHEN OVER THE MID MS VALLEY AHEAD OF THE FRONT THIS EVENING...THEN THE ACTIVITY WILL MOVE INTO MID TN LATE. STRONG THERMODYNAMICS AND ADEQUATE WIND FIELDS MAY PROMOTE A FEW CELLS AHEAD OF THE MAIN LINE WITH AN ISOLATED TORNADO THREAT. HOWEVER..THE MAIN SEVERE MODE IS EXPECTED TO BE A QLCS JUST AHEAD OF THE COLD FRONT WITH POCKETS OF DAMAGING WINDS. OUR NORTHWEST COUNTIES ARE IN A MODERATE RISK FOR SEVERE WX...WITH THE RISK TAPERING DOWN AS THE STORMS CROSS THE MID STATE. THE TORNADO THREAT WILL ALSO DIMINISH THROUGH THE NIGHT AS THE LOW PRESSURE AND STRONGEST WINDS LIFT WELL TO THE NORTH. STORMS ARE EXPECTED TO BEGIN IN OUR FAR NORTHWEST AREA AROUND 11 PM...BNA NEAR 1 AM...AND PLATEAU ABOUT 4 AM. RAINFALL AMOUNTS FROM 1 TO 1.5 INCH WILL BE COMMON. IT APPEARS THE BAND WILL BE NARROW AND FAST MOVING ENOUGH THAT ANY FLOOD THREAT WILL BE VERY LOCALIZED. ON WEDNESDAY...THE FRONT WILL TAKE ON A MORE WEST TO EAST ORIENTATION AS IT SETTLES SOUTHWARD ACROSS THE MID STATE. A FEW STRONG TO SEVERE THUNDERSTORMS MAY FLARE UP OVER OUR FAR SOUTH AND SOUTHEAST COUNTIES AS THE FRONT SLOWLY DRAGS THROUGH THERE IN THE AFTERNOON. SEVERE HAZARDS WITH THE STORMS WILL BE LOCALIZED DOWNBURST WINDS AND HAIL. ALSO...WITH MUCH WEAKER WIND FIELDS...THESE STORMS WILL MOVE MORE SLOWLY...AND COULD DUMP LOCALLY HEAVY RAINFALL AMOUNTS. PER DISCUSSION WITH MEG...SOME SOUTH TN COUNTIES MAY NEED FLASH FLOOD WATCHES ON WEDNESDAY IF THE FRONT BECOMES VERY SLOW. THE FRONT WILL SETTLE SOUTH OF TN WEDNESDAY NIGHT...BUT RETURN NORTH THURSDAY INTO EARLY FRIDAY. SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN THURSDAY INTO FRIDAY...AND CONDITIONS WILL BE UNSTABLE ENOUGH THAT A FEW COULD BE BRIEFLY STRONG TO SEVERE. THE OUTLOOK FOR THE WEEKEND INTO EARLY NEXT WEEK PUTS MID TN IN A VERY WARM PATTERN. A STALLED FRONT WILL BE LOCATED TO OUR NORTH AND NORTHWEST. WAVES ALONG THIS FRONT MAY BRING SOME STRONG THUNDERSTORMS WITH DOWNPOURS AT TIMES...BUT MUCH OF THE PERIOD SHOULD BE RAIN FREE. TEMPERATURES WILL CLIMB WELL INTO THE 80S. MODELS...ESPECIALLY THE ECMWF...SHOW A SUMMER LIKE STRONG MID LEVEL RIDGE...SO WE WILL FORECAST TEMPS MUCH WARMER THAN MOS GUIDANCE FOR THE EXTENDED PERIOD. IF THE FRONT SAGS A LITTLE FARTHER SOUTH THAN INDICATED...IT COULD SPOIL OUR FORECAST...BUT MODES SEEM TO BE IN PRETTY GOOD AGREEMENT WITH THE RIDGE. IT APPEARS ANOTHER BIG SYSTEM WITH STORMS AND HEAVY RAINFALL WILL DEVELOP AROUND THE MIDDLE OF NEXT WEEK. 13 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, Apr 19, 8:07 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 807 PM CDT TUE APR 19 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-201030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 807 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A COLD FRONT WILL SWEEP ACROSS THE REGION LATE TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR NORTHWEST MIDDLE TENNESSEE LATE THIS EVENING AND EARLY WEDNESDDAY MORNING. A SLIGHT RISK OF SEVERE THUNDERSTORMS REMAINS IN EFFECT ACROSS THE REST OF MIDDLE TENNESSEE TONIGHT...WITH A LINE OF STRONG TO POSSIBLY SEVERE STORMS. THE MAIN CONCERNS WITH SEVERE WEATHER WILL BE DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES...MAINLY FOR LOCATIONS NORTH AND WEST OF THE NASHVILLE. PONDING OF WATER ON AREA ROADWAYS IS EXPECTED WITH HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHERN MIDDLE TENNESSEE THROUGH NOON WEDNESDAY...AS THE COLD FRONT MOVES INTO NORTH ALABAMA WEDNESDAY AFTERNOON. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 04
In the hours before
Special weather statement, Apr 19, 7:56 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 756 PM CDT TUE APR 19 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-200300- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 756 PM CDT TUE APR 19 2011 ...SEVERE THUNDERSTORMS POSSIBLE LATE TONIGHT INTO WEDNESDAY... A STRONG COLD FRONT WILL MOVE INTO NORTHWEST MIDDLE TENNESSEE AROUND MIDNIGHT TONIGHT...WITH A LINE OF STRONG TO SEVERE THUNDERSTORMS EXPECTED. THE COLD FRONT WILL MOVE SOUTH AND EAST ACROSS THE REMAINDER OF THE MID STATE AFTER MIDNIGHT...AND THE CHANCE OF SEVERE WEATHER WILL CONTINUE. THE MAIN CONCERNS WITH SEVERE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES...MAINLY FOR LOCATIONS NORTH AND WEST OF THE NASHVILLE. PONDING OF WATER ON AREA ROADWAYS IS EXPECTED WITH HEAVY DOWNPOURS. PLEASE STAY TUNED TO NOAA WEATHER RADIO AND YOUR LOCAL MEDIA OUTLETS FOR THE LATEST UPDATES ON THIS POTENTIAL SEVERE WEATHER SYSTEM ACROSS MIDDLE TENNESSEE. 04
Local storm report, Apr 20, 12:47 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1247 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG 5 S CAMDEN 35.99N 88.10W
04/20/2011 BENTON TN LAW ENFORCEMENT
TREES DOWN ACROSS SOUTHERN PART OF BENTON COUNTY. POWER
OUTAGES REPORTED ACROSS THE COUNTY.
1230 AM HAIL DOVER 36.48N 87.84W
04/20/2011 U0.25 INCH STEWART TN LAW ENFORCEMENT
HAIL OF UNKNOWN SIZE NEAR DOVER.
&&
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 12:03 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Houston, Humphreys, Lewis and 3 more | 42 min |
| Apr 20, 12:21 AM CDT | Tornado Warning | OHX | Stewart | 24 min |
| Apr 20, 12:44 AM CDT | Tornado Warning | OHX | Montgomery, Stewart | 31 min |
| Apr 20, 12:46 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 4 more | 44 min |
| Apr 20, 1:07 AM CDT | Tornado Warning | OHX | Montgomery, Robertson | 23 min |
| Apr 20, 1:28 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Jackson, Macon, Robertson, Smith, Sumner and 2 more | 47 min |
| Apr 20, 1:30 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Davidson, DeKalb, Giles, Lawrence and 7 more | 45 min |
| Apr 20, 1:32 AM CDT | Tornado Warning | OHX | Macon, Robertson, Sumner | 18 min |
| Apr 20, 2:09 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Macon and 7 more | 36 min |
| Apr 20, 2:11 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Giles and 8 more | 64 min |
| Apr 20, 3:11 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Cumberland, Fentress, Grundy, Overton, Putnam and 3 more | 49 min |
| Apr 20, 3:56 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Marshall | 34 min |
| Apr 20, 3:57 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis | 33 min |
| Apr 20, 4:05 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 25 min |
| Apr 20, 4:12 AM CDT | Areal Flood Advisory | OHX | Lawrence, Lewis, Perry, Wayne | 2 hr |
| Apr 20, 5:58 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury | 22 min |
| Apr 20, 9:11 AM CDT | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 6 days |
| Apr 20, 5:32 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 28 min |
| Apr 20, 5:56 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 19 min |
| Apr 20, 6:09 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.